Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Voice lost, high fever since diagnosed with MRSA staph. Taking antibiotics. How to continue further treatment?

Hello, I have been diagnosed with MRSA staph in May. This was taken via a swab of my sinuses at an ENT visit while being scoped. I have also been without a voice since that time as well. So far I have been on numerous antibiotics including Bactrim for 3 weeks at a time for each prescription plus an antibiotic spray. My sinuses are impacted and I am running a fever of 101. My question is what path should I take? An infectious disease doctor...or Continue with the ENT and press him for an aggressive plan. Thank you.
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
Aug 2013
Hello and welcome to health care magic,

You must take a repeat swab and ask for culture and sensitivity testing which will give you a proper direction on the type of proper antibiotic to take
In any case this can be done by anyone but since you have both sinus infection and also a voice loss it would be pertinent to stick to the ENT
You also need to get an examination of the vocal cords done so that a proper treatment can be done
Press also for antibiotic injections so that your symptoms can get better faster


Dr Sriram nathan
Answered: Wed, 16 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor